# SDR MASA2011040502328

- Difficulty date: April 2, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,131 hours, 29,651 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807485
- Condition: Fire
- Location: Nr 2
- Part time: 1,335 hours, 1,366 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

NUMBER 2 ENG FIRE.  MX R2 ENGINE.
